MathSciNet Relay Station
MathSciNet bibliographic data
MR2276777 (2007k:11193) 11R39 (11F70 11F80 14G35 22E55)
Taylor, Richard; Yoshida, Teruyoshi Compatibility of local and global Langlands correspondences. J. Amer. Math. Soc. 20 (2007), no. 2, 467–493.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement